# SDR DALA2024080807892

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 86,168 hours, 39,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Sta 440 Str 23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 SKIN BULGE FOUND AT APROX STA 440 STR 23R. CORRECTIVE ACTION: COMPLIED WITH ER/A 619846-14 REV ORIGINAL SKIN REPAIR AT STA 440 STR 23R(0489282)
